# SDR USAABB08023

- Difficulty date: February 24, 2008
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Densitometer
- Part number: LG1136AA01
- Condition: Faulty
- Location: Fuel System
- Part time: 76,780 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX  FLT 22 PHX - HNL.  WHILE IN CRUISE FLIGHT, THE CENTER TANK FUEL QUANTITY READINGS BECAME ERRATIC.  FLIGHT RETURNED TO PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CENTER FUEL TANK FUEL DENSITOMETER.  OK FOR SERVICE.
